MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA

MEDTRONIC NEUROMODULATION ASCENDA
Model Number 8784
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care professional (hcp) regarding a catheter, model 8784.It was reported that the catheter was opened but not used in the case because the collet was broken.No patient symptoms were reported.No further complications were reported.

Brand Name
ASCENDA
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
lisa woodward clark
7000 central avenue ne rcw215
minneapolis, MN 55432
7635263920
MDR Report Key9659494
Report Number3007566237-2020-00180
Device Sequence Number2456563
Product Code LKK
UDI-Device Identifier00643169359178
UDI-Public00643169359178
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2020
Device Model Number8784
Device Catalogue Number8784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/04/2020
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale